MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FLEX TUBE; SET, TUBING AND SUPPORT, VENTI

TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FLEX TUBE; SET, TUBING AND SUPPORT, VENTI
Model Number IPN043837
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Decreased Respiratory Rate (2485)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "there was an anesthesia stat in the or this week related to decreased etco2/circuit leak that occurred in the middle of a case that was ultimately traced to a small defect/crack in the corrugated extension tubing".Specific patient information unknown at time of reporting.
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual sample was not returned; however; the customer provided a photo for evaluation.The manufacturing site reviewed the photo and reported the following: "based on the photo provided as above, the tube was torn.The torn happened may due to mishandling during use.The reported defect was detected during use on patient.This defect happened due to extra force applied during twisting the tube.Further investigation could not be conducted to identify the defect on the complaint sample since there is no returned sample.In manufacturing site, 100% visual inspection and leak testing was conducted to this product.The leak tester will reject the device if there is any leak caused from the torn tube.There is very unlikely for the torn products will be released for shipment.In ifu mention that this product must store in a cool and dry place, protected from light and ozone.Instruction mention check the system for leakages.Without the actual device returned, the complaint could not be confirmed and a root cause could not be established.
 
Event or Problem Description

Brand Name
HUDSON HUMID-VENT FLEX TUBE
Common Device Name
SET, TUBING AND SUPPORT, VENTI
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12901678
Report Number8040412-2021-00303
Device Sequence Number17417014
Product Code BZO
UDI-Device Identifier04026704388769
UDI-Public04026704388769
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN043837
Device Catalogue Number20011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer12/27/2021
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown